* Hi. This site http://www.labelmesane.com/remeron_withdrawal.html
says: REMERON Withdrawal Symptoms May Include:
aggression, anxiety, balance issues , blurred vision , brain zaps, concentration impairment, constipation, crying spells, depersonalization, diarrhea, dizziness. electric shock sensations, fatigue, flatulence, flu-like symptoms, hallucinations, hostility, highly emotional, indigestion, irritability, impaired speech, insomnia, jumpy nerves, lack of coordination, lethargy, migraine headaches / increased headaches, nausea, nervousness, over-reacting to situations, paranoia, repetitive thoughts or songs, sensory & sleep disturbances, severe internal restlessness (akathasia), stomach cramps, tremors, tinnitus (ear ringing or buzzing), tingling sensations, troubling thoughts, visual hallucinations / illusions, vivid dreams, speech visual changes, worsened depression
* It also says: Because REMERON influences numerous systems of the body and brain, stopping abruptly can cause what is termed a discontinuation syndrome. Gradual dose reduction (also known as tapering), combined with specific nutritional support is recommended to help the body and brain during the withdrawal.
* Have you been having any of those symptoms in a major way? If any symptoms are very severe, or if you have the "discontinuation syndrome" you may need to resume Remeron, maybe at a lower dose, and get off it more slowly, like decreasing by 5 mg per day or week.
* Is the purpose of your herbs to do better cleansing of your organs? Are you eating fruits and vegs now? If your withdrawal symptoms are not severe, I think most herbs should be safe for you. Some, like Siberian Ginseng, Goldenseal & some others, may be too toxic. Dr. Schulze
has said that imported herbs tend to be contaminated with poisonous sprays used by importers, so try to make sure they're grown organically in the U.S., if you're in the U.S.
* Dr. Schulze
which sells mostly one pound bags at good prices and theirs are all organic or wild-crafted.